# SDR SWAA2023030600237

- Difficulty date: February 7, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB IN LE STA 95.96 AT RT HORIZONTAL STABILIZER 2023-99350<[01] REPLACED LEADING EDGE RIB IN LE STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 REV. -  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
